# SDR 9604985501

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Trans
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, STABILIZER WARNING MESSAGE ILLUMINATED AND TAKEOFF WAS ABORTED.  VERIFIED STABILIZER TRIM SETTING WAS WITHIN GREEN BAND AND MESSAGE REMAINED.  MAINTENANCE REPLACED THE CENTER STABILIZER TRIM POSITION TRANSMITTER AND OPERATIONAL CHECK WAS NORMAL.
